# SDR 2011FA0000144

- Difficulty date: March 2, 2011
- Submitted: March 2, 2011
- Operation: General aviation
- Aircraft: N867AF
- Make and model: Grob G 120A
- Aircraft serial: 85007
- Aircraft time: 4,891 hours
- Engine: Lyc AEIO540D4D5
- Engine time: 1,346 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9570K1M
- Part serial: B4891
- Condition: Leaking
- Location: Engine Fuel
- Part time: 345 hours, 345 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

MECHANIC WAS PERFORMING A POST MAINTENANCE CHECK ON AIRCRAFT AND NOTICED FUEL STAINS ON THE DOG HOUSE, MECHANIC THEN PERFORMED A LEAK CHECK AND FOUND FUEL LEAKING FROM VENT ON ADJUSTMENT COVER ON ENGINE DRIVEN FUEL PUMP. NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
